Aitken-Steffensen type methods for nondifferentiable functions (I)

Authors

  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Keywords:

Aitken-Steffensen method, bilateral approximations

Abstract

We study the convergence of the Aitken-Steffensen method for solving a scalar equation \(f(x)=0\). Under reasonable conditions (without assuming the differentiability of \(f\)) we construct some auxilliary functions used in these iterations, which generate bilateral sequences approximating the solution of the considered equation.

Downloads

Published

2002-02-01

How to Cite

Păvăloiu, I. (2002). Aitken-Steffensen type methods for nondifferentiable functions (I). Rev. Anal. Numér. ThéOr. Approx., 31(1), 109-114. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2002-vol31-no1-art12

Issue

Section

Articles